# SDR SWAA2024121055596

- Difficulty date: October 31, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN 2024-686816<[01] SHIFT CHANGE BATTERY PACK ON EMERGENCY EXIT DOOR RT INSTALLED PENDING FOR TEST;[02] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN AMM 33-51-06-960-806. PERFORMED TES IS OK;[03] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN AMM 33-51-06-960-806. PERFORMED TES IS OK
